Doctor insights on:
Can Doxycycline Make Acne Worse
Is it true that you can become resistant to doxycycline and than acne will come back worse than you started with?
Since the Doxycycline is NOT BEING USED as an ANTIBIOTIC rather a non-specific ant-acne effect!! It IS true however that resistant organisms might develop and cauuse trouble elsewhere THUS it's a good idea to talk with your DErMATOLOGIST about alternative/complimentary methods to treat your acne!
Hope this helps
Dr Z Read more
How long does doxycycline hyclate take to improve acne? I'm on 50mg 1x day, been 6-7wks. Acne is worse and spread to other places I've never had acne
I've been taking doxycycline for acne for 15 days now. My acne has gotten worse. I'm on 150 mg. Should I ask to change prescription?
I have acne and been on doxycycline hyclate 50mg once/day for ~6-7 weeks. Acne progressively getting worse : (. Is it from my alcohol toner I started?
Doxycycline for my mild/moderate acne for 3 months. My mum said it can make it worse and I might develop kidney problems because its mild. Is it true?
No: Outdated tetracycline can produce a reversible dysfunction of your proximal tubule that you would not even notice. A real interstitial nephritis from tetracycline is very uncommon. The internet is loaded with scare stories invented by people who are trying to get you to buy worthless remedies instead. Unlike these folks, your physician is bound by the law to tell the truth. Read more
I take birth control for acne along with doxycycline and antibiotic creams. I am afraid when I stop taking bc, acne will return worse than ever.?
You need to give it try. It is imperative that you use an alternative method of contraception if you are sexually active. You may consider getting an IUD before stopping bc. It would be useful to consult your doctor who prescribed BC as s/he knows your health history better.
Practice safe sex.
Get HPV vaccine. Read more
My 14-year old daughter had mild acne and begs taking doxycycline and tretinoin mid-November. Her acne is getting worse. Should she continue?
I have worsening cystic acne on chin. Itchy and dry. Afew have been around for weeks. On monodox (doxycycline monohydrate). I have get 3-5 pimples on cheeks once a month. Help.?
Oral antibiotics for acne are hit or miss. Please try to prevent any emotional trauma if these pills don't bring you all the way to total satisfaction.
I made a video that may help prevent the emotional impact of this common approach:
https://www. Youtube. Com/watch? V=vYW3I6giJEg
hope it helps, have a great day,
-Dr. Neal Schwartz Read more
It varies: The key is that you must never use an antibiotic as sole therapy. Topical benzoyl peroxide and/or retinoic acid are your best friends, used in conjunction with a tetracycline of your choice (even plain-old-vanilla tetracycline's great.) If you're not clear on this in two months, or if you have cystic acne, consider isotretinoin. Best wishes. Read more
- Talk to a doctor online
- Can probiotics make ibs worse?
- Can weight make parkinsons worse?
- Can abilify make me worse?
- Can tylenol make bruising worse?
- Can doxycycline make you tired?
- Can obesity make spondylolysis or spondylolisthesis worse?
- Can alcohol make spinal stenosis worse?
- Can chocolate make my asthma worse?
- Can lanolin make rosacea worse?